6 doctors weighed in:

Got hives from amoxicillin allergy - do I need to do anything?

6 doctors weighed in
Dr. Henry Ng
Internal Medicine & Pediatrics
2 doctors agree

In brief: Tell your doctor

Drug reactions such as hives may represent an allergic reaction to a medication, or sometimes a cross reaction to a virus.
In any case, you should discuss this with your health care provider to add this medication to your list of potential allergies.

In brief: Tell your doctor

Drug reactions such as hives may represent an allergic reaction to a medication, or sometimes a cross reaction to a virus.
In any case, you should discuss this with your health care provider to add this medication to your list of potential allergies.
Dr. Henry Ng
Dr. Henry Ng
Thank
Dr. Mary Ann Block
General Practice
2 doctors agree

In brief: Take antihistamine

If you are still reacting take an antihistamine.
You should not take it again.

In brief: Take antihistamine

If you are still reacting take an antihistamine.
You should not take it again.
Dr. Mary Ann Block
Dr. Mary Ann Block
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified, Internal Medicine
47 years in practice
16M people helped
Continue
108,000 doctors available
Read more answers from doctors